Coefficient conditions for the center in the sense of Dulac of a differential system with a zero characteristic root and homogeneous nonlinearities
Differencialʹnye uravneniâ, Tome 23 (1987) no. 12, pp. 2171-2173
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_12_a25,
author = {K. S. Sibirskii},
title = {Coefficient conditions for the center in the sense of {Dulac} of a differential system with a zero characteristic root and homogeneous nonlinearities},
journal = {Differencialʹnye uravneni\^a},
pages = {2171--2173},
year = {1987},
volume = {23},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_12_a25/}
}
TY - JOUR AU - K. S. Sibirskii TI - Coefficient conditions for the center in the sense of Dulac of a differential system with a zero characteristic root and homogeneous nonlinearities JO - Differencialʹnye uravneniâ PY - 1987 SP - 2171 EP - 2173 VL - 23 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_12_a25/ LA - ru ID - DE_1987_23_12_a25 ER -
%0 Journal Article %A K. S. Sibirskii %T Coefficient conditions for the center in the sense of Dulac of a differential system with a zero characteristic root and homogeneous nonlinearities %J Differencialʹnye uravneniâ %D 1987 %P 2171-2173 %V 23 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1987_23_12_a25/ %G ru %F DE_1987_23_12_a25
K. S. Sibirskii. Coefficient conditions for the center in the sense of Dulac of a differential system with a zero characteristic root and homogeneous nonlinearities. Differencialʹnye uravneniâ, Tome 23 (1987) no. 12, pp. 2171-2173. http://geodesic.mathdoc.fr/item/DE_1987_23_12_a25/